# SDR AALA202111018531

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737*
- Aircraft serial: 44451
- Aircraft time: 5,255 hours, 2,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD STARBOARD ENTRY DOOR GIRT BAR BRACKET IS LOOSE ON RIGHT SIDE. FORWARD STARBOARD ENTRY DOOR GIRT BAR BRACKET IS ADJUSTED PER AMM 25-66-02.
